ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Единственность решений задачи p-параболического типа со свободной границей

Акопян, А. and Шахголян, Г. (2001) Единственность решений задачи p-параболического типа со свободной границей. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 36 (5). pp. 7-13. ISSN 00002-3043

[img]
Preview
PDF
Download (220Kb) | Preview
    Item Type: Article
    Additional Information: Uniqueness of solution for a free boundary problem of p-parabolic type / A. Hakobyan, H. Shahgolian.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 01 Oct 2012 13:11
    Last Modified: 03 Oct 2012 13:04
    URI: http://mathematics.asj-oa.am/id/eprint/461

    Actions (login required)

    View Item